MathSciNet Relay Station
MathSciNet bibliographic data
MR515529 (80f:93086a) 93E20 (49A29 62N10)
Anderson, Robert F.; Friedman, Avner Multidimensional quality control problems and quasivariational inequalities. Trans. Amer. Math. Soc. 246 (1978), 31–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement